# SDR JR2R2911051400205

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,405 hours, 12,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT FS 330.00.  REMOVED AND REPLACED SPLICE AT FS 333.00 IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
